PATTERNS OF DEPRESSION IN MEDICAL PATIENTS AND THEIR RELATIONSHIP WITH CAUSAL ATTRIBUTIONS FOR ILLNESS


KARANCI N.

PSYCHOTHERAPY AND PSYCHOSOMATICS, vol.50, no.4, pp.207-215, 1988 (Peer-Reviewed Journal) identifier identifier identifier

  • Publication Type: Article / Article
  • Volume: 50 Issue: 4
  • Publication Date: 1988
  • Doi Number: 10.1159/000288122
  • Journal Name: PSYCHOTHERAPY AND PSYCHOSOMATICS
  • Journal Indexes: Social Sciences Citation Index, Scopus
  • Page Numbers: pp.207-215